Search Tips
Log In - Start Here
Browse Aisles
Product News
Want Personal Attention? 1-914-347-0006
SecurityMetrics for PCI Compliance, QSA, IDS, Penetration Testing, Forensics, and Vulnerability Assessment
  All Aisles  >  Medications

Acetaminophen PM Extra Strength: 500 caplets
Simply Right brand; like Tylenol PM Extra Strength

  ($0.02 per caplet) 

Pain reliever and nighttime sleep aid. Active ingredients compare with Tylenol PM: Acetaminophen 500mg; Diphenhydramine Hydrochloride 25mg.
Simply Right quality brand. More information from 800-426-9391
Add to my personal aisle
Back to all products in category
Shopping Cart
Cart is Empty
[Questions?]    [Feedback]    [About Us]    [Privacy policy]    [Return policy]    [Mobile Site]   
Copyright 2002-2015 New YourGrocer LLC   All rights reserved.
"YourGrocer" and the "YourGrocer" logo are service marks of New YourGrocer LLC